Publication

The bmr freeness conjecture for the 2-reflection groups

Marin, Ivan
Pfeiffer, Götz
Repository DOI
Publication Date
2016-10-12
Type
Article
Downloads
Citation
Marin, Ivan; Pfeiffer, Götz (2016). The bmr freeness conjecture for the 2-reflection groups. Mathematics of Computation 86 (306), 2005-2023
Abstract
We prove the freeness conjecture of Broue, Malle and Rouquier for the Hecke algebras associated to the primitive complex 2-reflection groups with a single conjugacy class of reflections.
Funder
Publisher
American Mathematical Society (AMS)
Publisher DOI
10.1090/mcom/3142
Rights
Attribution-NonCommercial-NoDerivs 3.0 Ireland